# SDR SIMA20150603007

- Difficulty date: June 3, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 12,967 hours, 8,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WC 000-33-900-704 FOUND EMER FLOOR LIGHTING PATH AT SEAT 15C DAMAGED.  ITEM DEFERRED IAW NEF 25-60A.  REPLACED DAMAGED EMER LIGHT COVER AT SEAT 15C IAW AMM 33-51-01.  NEF ITEM RESTORED.
